# SDR SB04137

- Difficulty date: October 2, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2164 - ON DESCENT INTO LGA FROM DCA, CREW RECEIVED A NR 4 LEADING EDGE KRUGER FLAP AMBER LIGHT ALONG WITH A LEADING EDGE TRANSIT AMBER LIGHT DURING SLAT EXTENSION.  CREW RECYCLED FLAPS IN HOPES OF CLEARING THE PROBLEM WITH NO HELP.  CREW DECIDED TO DIVERT FLIGHT TO EWR DUE TO THE LONGER RUNWAYS.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED, REPLACED AND RIGGED THE NR 4 LEADING EDGE KRUGER FLAP UP PROXIMITY SENSOR IN ASSOCIATION WITH MM 27-88-11.  OPERATIONAL CHECK GOOD.
